# SDR FDEA201906071255

- Difficulty date: June 7, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 3,640 hours, 1,573 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3112401
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING, O/B FLAP, I/B LEADING EDGE PANEL IS DENTED 6" FROM I/B EDGE REPAIRED FLAP PER EA H-2750-T0347475 P1
